# SDR DALA2025102707831

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPIGOT FITTING RECEPTACLE ON LH PYLON.   REPLACED SPIGOT FITTING RECEPTACLE ON LH PYLON AS PER A319 SRM 54-51-12-300-001. (1273360).
